On the regularity of the distribution of the Fekete points of a compact surface in$R$^{n}

Peter Sjögren Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332377

Arkiv for Matematik, 11, (1), 147-151, 1972.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 302 downloads ] [ 0 comments ]
@inproceedings{peter1972on,
  title={On the regularity of the distribution of the Fekete points of a compact surface in$R$^{n}},
  author={Peter Sjögren},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451364437186},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={147-151},
  year={1972},
}
Peter Sjögren. On the regularity of the distribution of the Fekete points of a compact surface in$R$^{n}. 1972. Vol. 11. In Arkiv for Matematik. pp.147-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451364437186.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved